# SDR SIMA20221022003

- Difficulty date: October 22, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Lh Lower Seat Tr
- Component: Seat Track
- Component part number: 17086081005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? CABIN LOWER LH SEAT TRACK IS CORRODED BETWEEN FR 84-85 (LEVEL 2 CORROSION)-C/A-BLENDED OUT DAMAGED AREA AND ADJACENT TEETH ON CABIN LH LOWER SEAT TRACK BETWEEN FR 84-85 IAW EMB 175 SRM 51-10-03 AND ERS-EJ-5300-4658
